EconPapers    
Economics at your fingertips  
 

Variational Approaches to Characterize Weak Solutions for Some Problems of Mathematical Physics Equations

Irina Meghea

Abstract and Applied Analysis, 2016, vol. 2016, 1-10

Abstract:

This paper is aimed at providing three versions to solve and characterize weak solutions for Dirichlet problems involving the -Laplacian and the -pseudo-Laplacian. In this way generalized versions for some results which use Ekeland variational principle, critical points for nondifferentiable functionals, and Ghoussoub-Maurey linear principle have been proposed. Three sequences of generalized statements have been developed starting from the most abstract assertions until their applications in characterizing weak solutions for some mathematical physics problems involving the abovementioned operators.

Date: 2016
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2016/2071926.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2016/2071926.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:2071926

DOI: 10.1155/2016/2071926

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:2071926